MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/17 MM L

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/17 MM L
Catalog Number 02.12.0217FL
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 july 2018; lot 163356: (b)(4) items manufactured and released on 12 september 2016.Expiration date: 29.08.2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: gmk-sphere tibial tray fixed cemented size 2 l reference 02.07.1202l (k090988); lot 168496: (b)(4) items manufactured and released on 22 march 2017.Expiration date: 2022-03-13; no anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
We were informed on (b)(4) 2018 that the patient came in complaining of instability.The surgeon believes the patient stretched over time.The surgeon plans to revise the poly on (b)(6) 2018.On (b)(6) 2018 we were informed that the surgeon revised the poly and the tibial component on (b)(6).The surgery was completed successfully.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/17 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7662370
Report Number3005180920-2018-00478
Device Sequence Number16584167
Product Code JWH
UDI-Device Identifier07630030826252
UDI-Public07630030826252
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2021
Device Catalogue Number02.12.0217FL
Device Lot Number163356
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date07/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;